Title

H-Optimal control for a class of reaction–diffusion equations

Document Type

Article

Language

eng

Publication Date

1988

Publisher

Taylor & Francis (Routledge)

Source Publication

International Journal of Control

Source ISSN

0020-7179

Abstract

This paper investigates the control of laminar combustion processes represented by a class of one–dimensional, non-linear, reaction–diffusion equations. The control objective is to regulate the spatial location of a propagating flame front dynamically by varying the fuel-air velocity. It is shown that when viewed from an input–output perspective, the problem is equivalent to the control of a system consisting of linear elements and a single time-varying non–linear element. The system is controlled using a linear compensator that is designed based on an H (minimax) optimality criterion.

Comments

International Journal of Control, Vol. 47, No. 6 (1988): 1947-1960. DOI.

Mark L. Nagurka was affiliated with Carnegie Mellon University at the time of publication.

Share

COinS